Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27



Volume 2013, Issue 683 (Oct 2013)

Isoperimetric control of the spectrum of a compact hypersurface

Colbois, Bruno / El Soufi, Ahmad / Girouard, Alexandre

Page 49

Published Online: 04/03/2012

Weighted divisor sums and Bessel function series. III

Berndt, Bruce C. / Kim, Sun / Zaharescu, Alexandru

Page 67

Published Online: 03/30/2012

On the noncommutative Bondal–Orlov conjecture

Iyama, Osamu / Wemyss, Michael

Page 119

Published Online: 03/01/2012

Cohomogeneity one actions on symmetric spaces of noncompact type

Berndt, Jürgen / Tamaru, Hiroshi

Page 129

Published Online: 03/13/2012

Isoparametric functions and exotic spheres

Ge, Jianquan / Tang, Zizhou

Page 161

Published Online: 03/07/2012

On Nichols algebras of diagonal type

Angiono, Iván

Page 189

Published Online: 03/13/2013

Comments (0)

Please log in or register to comment.